Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
David, Guy; Léger, Jean-Christophe
Monotonicity and separation for the Mumford–Shah problem. Annales de l'institut Henri Poincaré (C) Analyse non linéaire, 19 no. 5 (2002), p. 631-682
Texte intégral djvu | pdf | Analyses Zbl 1038.49022

URL stable: http://www.numdam.org/item?id=AIHPC_2002__19_5_631_0

Bibliographie

[1] Ambrosio L., Existence theory for a new class of variational problems, Arch. Rational Mech. Anal. 111 (1990) 291-322.  MR 1068374 |  Zbl 0711.49064
[2] Ambrosio L., Pallara D., Partial regularity of free discontinuity sets I, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997) 1-38.
Numdam |  MR 1475771 |  Zbl 0896.49023
[3] Ambrosio L., Fusco N., Pallara D., Partial regularity of free discontinuity sets II, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997) 39-62.
Numdam |  MR 1475772 |  Zbl 0896.49024
[4] Bonnet A., On the regularity of edges in image segmentation, Ann. Inst. H. Poincaré, Analyse Non Linéaire 13 (4) (1996) 485-528.
Numdam |  MR 1404319 |  Zbl 0883.49004
[5] Bonnet A., David G., Cracktip is a global Mumford–Shah minimizer, Astérisque, 274, SMF, 2001.  MR 1864620 |  Zbl 1014.49009
[6] Dal Maso G., Morel J.-M., Solimini S., A variational method in image segmentation: Existence and approximation results, Acta Math. 168 (1992) 89-151.  MR 1149865 |  Zbl 0772.49006
[7] David G., C1 arcs for minimizers of the Mumford–Shah functional, SIAM. J. Appl. Math. 56 (3) (1996) 783-888.  MR 1389754 |  Zbl 0870.49020
[8] David G., Semmes S., Analysis of and on Uniformly Rectifiable Sets, AMS Series of Mathematical Surveys and Monographs, 38, 1993.  MR 1251061 |  Zbl 0832.42008
[9] David G., Semmes S., On the singular sets of minimizers of the Mumford–Shah functional, J. Math. Pures Appl. 75 (1996) 299-342.  MR 1411155 |  Zbl 0853.49010
[10] De Giorgi E., Problemi con discontinuità libera, Int. Symp. Renato Caccioppoli, Napoli, Sept. 20–22, 1989, Ricerche Mat. (suppl.) 40 (1991) 203-214.  Zbl 0829.49029
[11] De Giorgi E., Carriero M., Leaci A., Existence theorem for a minimum problem with free discontinuity set, Arch. Rational Mech. Anal. 108 (1989) 195-218.  MR 1012174 |  Zbl 0682.49002
[12] Falconer K., The Geometry of Fractal Sets, Cambridge University Press, 1984.  MR 867284 |  Zbl 0587.28004
[13] Federer H., Geometric Measure Theory, Grundlehren der Mathematischen Wissenschaften, 153, Springer-Verlag, 1969.  MR 257325 |  Zbl 0176.00801
[14] Hardy G., Littlewood J.E., Pólya G., Inequalities, Cambridge University Press, 1952.  MR 46395 |  JFM 60.0169.01
[15] Léger J.-C., Flatness and finiteness in the Mumford–Shah problem, J. Math. Pures Appl. (9) 78 (4) (1999) 431-459.  MR 1696359 |  Zbl 0942.49030
[16] Lops F.A., Maddalena F., Solimini S., Hölder continuity conditions for the solvability of Dirichlet problems involving functionals with free discontinuities, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 18 (2001) 639-673.
Numdam |  MR 1862638 |  Zbl 1001.49018
[17] Maddalena F., Solimini S., Blow-up techniques and regularity near the boundary for free discontinuity problems, Advanced Nonlinear Studies 1 (2) (2001).  MR 1868648 |  Zbl 1044.49026
[18] Mattila P., Geometry of Sets and Measures in Euclidean Space, Cambridge Studies in Advanced Mathematics, 44, Cambridge University Press, 1995.  MR 1333890 |  Zbl 0819.28004
[19] Mumford D., Shah J., Optimal approximations by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math. 42 (1989) 577-685.  MR 997568 |  Zbl 0691.49036
[20] Newman M.H.A., Elements of the Topology of Plane Sets of Points, Cambridge University Press, New York, 1961.  MR 132534 |  Zbl 0123.39301
Copyright Cellule MathDoc 2014 | Crédit | Plan du site